Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 19 (1965), 503-526
DOI: https://doi.org/10.1090/S0025-5718-65-99244-6
Corrigendum: Math. Comp. 20 (1966), 207.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Fisher & F. Yates, Statistical Tables for Biological, Agricultural and Medical Research, 5th ed., Oliver and Boyd, London, 1957. MR 0009818 (5:207e)
  • [1] C. L. Baker & F. J. Gruenberger, The First Six Million Prime Numbers, The Rand Corporation, Santa Monica, published by The Microcard Foundation, Madison, Wisconsin, 1959. Reviewed in Math. Comp., v. 15, 1961, p. 82, RMT 4.
  • [2] D. H. Lehmer, ``Tables concerning the distribution of primes up to 37 millions,'' 1957, ms. deposited in the UMT file and reviewed in MTAC, v. 13, 1959, p. 56-57, RMT 3.
  • [1] C. E. Shannon, ``A mathematical theory of communication,'' Bell System Tech. J., v. 27, 1948, pp. 379 and 623. MR 0026286 (10:133e)
  • [2] A. I. Khinchin, Mathematical Foundations of Information Theory, Dover, New York, 1957. MR 0092709 (19:1148f)
  • [3] A. Feinstein, Foundations of Information Theory, McGraw-Hill, New York, 1957. MR 0095087 (20:1594)
  • [4] J. Wolfowitz, Coding Theorems of Information Theory, new edition, Springer-Verlag, Berlin, 1964. MR 0176851 (31:1123)
  • [5] J. M. Wozencraft & B. Reiffen, Sequential Decoding, The M.I.T. Press and Wiley, New York, 1961. MR 0157803 (28:1032)
  • [6] N. Wiener, Extrapolation, Interpolation, and Smoothing of Stationary Time Series, The M.I.T. Press and Wiley, New York, 1948.
  • [7] N. Wiener, Nonlinear Problems in Random Theory, The M.I.T. Press and Wiley, New York, 1958. MR 0100912 (20:7337)
  • [8] Y. W. Lee, Statistical Theory of Communication, Wiley, New York, 1960. MR 0134388 (24:B441)
  • [1] D. H. Lehmer, ``Extended computation of the Riemann zeta-function,'' Mathematika, v. 3, 1956, pp. 102-108. MR 0086083 (19:121b)
  • [2] C. B. Haselgrove & J. C. P. Miller, Tables of the Riemann Zeta Function, Royal Society Mathematical Tables, v. 6, Cambridge Univ. Press, New York, 1960. MR 0117905 (22:8679)
  • [1] Henry E. Fettis, ``Calculation of elliptic integrals of the third kind by means of Gauss' transformation,'' Math. Comp., v. 19, 1965, pp. 97-104. MR 0175286 (30:5471)
  • [2] R. E. Selfridge & J. E. Maxfield, A Table of the Incomplete Elliptic Integral of the Third Kind, Dover, New York, 1959. (See Math. Comp., v. 14, 1960, pp. 302-304, RMT 65.)
  • [3] F. A. Paxton & J. E. Rollin, Tables of the Incomplete Elliptic Integrals of the First and Third Kind, Curtiss Wright Corporation, Research Division, Quehanna, Pennsylvania, 1959. (See Math. Comp., v. 14, 1960, pp. 209-210, RMT 33.)
  • [4] V. M. Beliakov, R. I. Kravtsova & M. G. Rappaport, Tablitsy ellipticheskikh integralov, Tom I, Izdat. Akad. Nauk SSSR, Moscow, 1962. (See Math. Comp., v. 18, 1964, pp. 676-677, RMT 93.) MR 0146411 (26:3933)
  • [1] A. van Wijngaarden & W. L. Scheen, Table of Fresnel Integrals, Report R49, Computation Department of the Mathematical Centre, Amsterdam, 1949. MR 0035100 (11:691c)
  • [1] National Bureau of Standards, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D. C., June 1964. MR 0167642 (29:4914)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-65-99244-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society